# SDR AALA20070306

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY SEAT MOUNTED LIGHT AT SEAT ROWS 24HJ TO 31HJ INOPERATIVE.  FOUND CONNECTORS UNPLUGGED AT SEAT ROW 31HJ.  RECONNECTED CONNECTORS FOR EMERGENCY LIGHTS AT SEAT ROWS 24HJ TO 31HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
